# SDR AALA20010649

- Difficulty date: March 29, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4670017
- Condition: Sparks
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LHR - DURING OVERNIGHT MAINTENANCE, AFT GALLEY COFFEEMAKER WHEN FIRST TURNED ON SPARKS APPEARED.  REPLACED AFT GALLEY COFFEEMAKER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
